# SDR BSYA200500031

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 16,358 hours, 16,358 cycles
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Crew
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT, CREW DOOR CAME OPEN AND PILOT RETURNED TO BASE SECURED DOOR THEN TOOK OFF TO CONTINUE FLIGHT.
